Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 1, NWS Albuquerque, NM

February 12, 2007

NWS Albuquerque, NM issued this wind advisory at Feb 12, 2007, 4:37 AM MST. It took effect at Feb 12, 2007, 10:00 AM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2007, 4:37 AM MST (11:37 UTC)
In effect from
Feb 12, 2007, 10:00 AM MST
Expired
Feb 12, 2007, 4:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 121137
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 AM MST MON FEB 12 2007

.STRONG WINDS WINDS ALOFT WILL LARGELY MIX DOWN TO THE SURFACE
ACROSS A GOOD PORTION OF CENTRAL...EAST CENTRAL AND SOUTHEAST NEW 
MEXICO...NEAR AND EAST OF THE CENTRAL MOUNTAIN CHAIN. PEAK WINDS
WILL BE IN THE EARLY AND MID AFTERNOON HOURS AND AREAS OF BLOWING
DUST MAY BE ENCOUNTERED.


NMZ011-012-016>019-026-121900-
/O.NEW.KABQ.WI.Y.0001.070212T1700Z-070212T2300Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL
437 AM MST MON FEB 12 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON. 

SURFACE WINDS WILL INCREASE FROM THE WEST AND NORTHWEST LATE THIS
MORNING INTO THE AFTERNOON...REACHING SPEEDS BETWEEN 25 AND 35 MPH
AND GUSTING AT TIMES TO 40 OR 45 MPH. TRAVELERS SHOULD ALSO BE
ALERT FOR THE POTENTIAL OF AREAS OF BLOWING DUST REDUCING
VISIBILITIES ON OCCASION.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
1 follow-up statement
000 
WWUS75 KABQ 121745
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1045 AM MST MON FEB 12 2007

NMZ011-012-016>019-026-122300-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-070212T2300Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL
1045 AM MST MON FEB 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

SURFACE WINDS WILL INCREASE FROM THE WEST AND NORTHWEST LATE THIS
MORNING INTO THE AFTERNOON...REACHING SPEEDS BETWEEN 25 AND 35 MPH
WITH GUSTS UP TO 45 MPH. TRAVELLERS SHOULD ALSO BE ALERT FOR AREAS
OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES. STRONG WINDS SHOULD
DIMINISH BY LATE AFTERNOON.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

DPORTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 12, 3:01 AM MST, 1 hour 36 minutes earlier.

Area forecast discussion, Feb 12, 3:01 AM MST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 AM MST MON FEB 12 2007

.DISCUSSION...A LOT O WEATHER AS OF THIS WRITING AND OVER THE NEXT
WEEK PLUS AS ACTIVE PATTERN IN PLACE. LOOKING AT TAIL END OF
CURRENT RAIN AND SNOW MAKER TODAY AND WILL CONTINUE WITH SNOW
ADVISORY AS IS...ZONES 2 AND 4...WITH LITTLE SIGNIFICANT
CHANGE...THOUGH DO BELIEVE ANY ACCUMULATING SNOWS TO BE OVER 2 OR
MAYBE 3 HOURS BEFORE CURRENT 18Z END TIME. ALSO LOOKING AT A
FAIRLY LOW END WIND ADVISORY FOR MAINLY INTERSTATE 40 CORRIDOR AND
SOUTH...TO THE E OF THE CENTRAL MT CHAIN. WILL BE SEEING NEXT
SYSTEM CLOSE ON ITS HEELS STARTING TUE...BUT MORE IN AFTERNOON
THAN THE MORNING. WITH 2 ADVISORIES ALREADY IN PACKAGE FOR TODAY
AND WITH THE NEXT SYSTEM MAINLY IMPACTING NM FOR LATE THIRD PERIOD
ON...WILL STAY AWAY FROM ANY MORE HIGHLIGHTS BEYOND TODAY FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  30  44  28 /  30   5  40  50
GALLUP..........................  49  26  41  24 /  20  10  50  40
GRANTS..........................  50  25  42  22 /  20  10  50  50
GLENWOOD........................  59  31  55  29 /  20   5  30  30
CHAMA...........................  42  13  34  14 /  50  20  50  60
LOS ALAMOS......................  46  25  37  20 /  30  10  50  60
RED RIVER.......................  38  17  28   9 /  30  10  40  60
TAOS............................  45  20  35  17 /  30  10  40  60
SANTA FE........................  48  24  37  20 /  30   5  50  60
SANTA FE AIRPORT................  49  26  39  22 /  20   5  50  60
ESPANOLA........................  52  25  42  22 /  40  10  50  60
ALBUQUERQUE HEIGHTS.............  54  34  46  30 /  20   5  50  50
ALBUQUERQUE VALLEY..............  55  32  46  29 /  20   5  50  50
ALBUQUERQUE FOOTHILLS...........  53  32  44  27 /  20   5  50  60
ALBUQUERQUE WEST MESA...........  54  33  46  30 /  20   5  50  50
SOCORRO.........................  58  33  52  30 /  10   5  30  30
SANDIA PARK/CEDAR CREST.........  48  26  37  20 /  20   5  50  60
MORIARTY/ESTANCIA...............  51  26  40  19 /  20   5  50  60
CARRIZOZO.......................  58  31  49  28 /  20   5  30  30
RUIDOSO.........................  53  29  40  21 /  20   5  40  40
RATON...........................  49  21  29  13 /  20  20  30  50
LAS VEGAS.......................  50  22  29  14 /  20  10  40  60
ROY.............................  50  21  25  12 /  10  20  30  60
CLAYTON.........................  47  20  25  12 /  20  20  20  50
SANTA ROSA......................  56  28  34  19 /  10   5  30  60
TUCUMCARI.......................  59  27  33  17 /  10  10  20  50
FORT SUMNER.....................  62  30  37  20 /  10   5  20  50
CLOVIS..........................  62  28  35  20 /   5   5  20  40
PORTALES........................  63  28  37  20 /   5   5  10  40
ROSWELL.........................  68  37  43  26 /   5   0  20  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY UNTIL 11 AM MST THIS MORNING FOR THE FOLLOWING
ZONES...NMZ002-004.

WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ011-012-016>019-026.

&&

43
Hazardous weather outlook, Feb 11, 5:34 AM MST, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 AM MST SUN FEB 11 2007

NMZ001>021-026-121300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
534 AM MST SUN FEB 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL STORM SYSTEM CURRENTLY LOCATED OVER THE SOUTHERN
CALIFORNIA COAST WILL MOVE INTO THE FOUR CORNERS REGION LATE
TODAY AND THIS EVENING. SHOWER ACTIVITY WILL INCREASE THROUGHOUT
THE DAY ACROSS NORTHWEST NEW MEXICO...BUT SHOULD NOT PRODUCE MUCH
IN THE WAY OF MEASURABLE SNOWFALL UNTIL AFTER MIDNIGHT WHEN
TEMPERATURES COOL ENOUGH TO ALLOW SNOWFALL TO BEGIN ACCUMULATING.
A SNOW ADVISORY IS IN EFFECT FOR AREAS ABOVE 7500 FEET IN THE
SOUTHERN SAN JUAN MOUNTAINS. EXPECT 2 TO 5 INCHES OF SNOWFALL
MAINLY IN AREAS ABOVE 7500 FEET. A FEW AREAS IN THE HIGHER
ELEVATIONS AND ON WESTERN AND SOUTHWEST FACING SLOPES COULD SEE
SOME LOCALLY HEAVIER AMOUNTS OF SNOWFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING
1.888.386.7637.

16

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 3:40 PM MSTWinter Storm WatchABQ12 hr

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.